# SDR DALA1023520194

- Difficulty date: September 20, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 60,554 hours, 8,910 cycles
- Engine: Pwa PW4060
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Malfunctioned
- Location: Left Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AOA EICAS MESSAGE CYCLING AT ONE MINUTE INTERVALS - IAW QRH REQUIRES NO ICE AND NON RVSM.  UNABLE TO CONTINUE, DIVERTED.
